MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5F DIGNITY CT PORT

MEDICAL COMPONENTS, INC. 5F DIGNITY CT PORT
Model Number MRDP50AXS
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The device was being used for an arm insertion.After gaining access, positioning the catheter, and removing the peel-away sheath, it was discovered that the port stem was not compatible with the f size of the catheter.
 
Additional Manufacturer Narrative
The customer returned one un-opened kit from the same lot.A visual examination of the port lumen and port was performed.The port stem is too large.The lumen cannot be attached to the port stem.The lot number on the port base corresponds to the port base for a 6.6f port.The 5f lumen cannot be attached to the port stem.A supplier corrective action request was issued to the contract manufacturer.Their investigation revealed the root cause was failure to properly follow procedures when pulling components for packaging.The written procedures will be updated to enhance the escalation process for quantity discrepancies.Physical locations in the warehouse will be established for the port families.The procedure for delivery to the production team will be updated to include material, lot number, and quantity received to be included in the work order.The implementation of a bar code system for taking materials from the warehouse will also be proposed.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5F DIGNITY CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10934429
Report Number2518902-2020-00059
Device Sequence Number19008334
Product Code LJT
UDI-Device Identifier00884908149753
UDI-Public884908149753
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Model NumberMRDP50AXS
Device Catalogue NumberMRDP50AXS
Device Lot NumberMPDX180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;